# SDR CA020617004

- Difficulty date: May 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Dhav DHC6200
- Aircraft time: 17,940 hours
- Engine: Pwa PT6A20
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE PLASTIC COVER UNDER THE PILOT SEAT THAT PROTECTS THE AILERON PULLEY AND CABLE WAS DAMAGED. THE AIRCRAFT HIT SOME TURBULENCE AND A SMALL ROCK CAME OFF THE FLOOR AND DOWN INTO THE PULLEY BETWEEN THE CABLE AND PULLEY JAMMING THE CONTROL. AIRCRAFT MADE A SAFE LANDING WITH AILERON CONTROLS JAMMED IN NEUTRAL POSITION. MAINTENANCE MADE UP AN ALUMINIUM COER TO REPLACE THE PLASTIC ONE. AIRCRAFT RETURNED TO SERVICE.
